Remarks on global controllability for the Burgers equation with two control forces
Annales de l'I.H.P. Analyse non linéaire, Volume 24 (2007) no. 6, pp. 897-906.
@article{AIHPC_2007__24_6_897_0,
     author = {Guerrero, S. and Imanuvilov, O. Yu.},
     title = {Remarks on global controllability for the {Burgers} equation with two control forces},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {897--906},
     publisher = {Elsevier},
     volume = {24},
     number = {6},
     year = {2007},
     doi = {10.1016/j.anihpc.2006.06.010},
     zbl = {1248.93024},
     mrnumber = {2371111},
     language = {en},
     url = {http://archive.numdam.org/articles/10.1016/j.anihpc.2006.06.010/}
}
TY  - JOUR
AU  - Guerrero, S.
AU  - Imanuvilov, O. Yu.
TI  - Remarks on global controllability for the Burgers equation with two control forces
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 2007
DA  - 2007///
SP  - 897
EP  - 906
VL  - 24
IS  - 6
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.1016/j.anihpc.2006.06.010/
UR  - https://zbmath.org/?q=an%3A1248.93024
UR  - https://www.ams.org/mathscinet-getitem?mr=2371111
UR  - https://doi.org/10.1016/j.anihpc.2006.06.010
DO  - 10.1016/j.anihpc.2006.06.010
LA  - en
ID  - AIHPC_2007__24_6_897_0
ER  - 
%0 Journal Article
%A Guerrero, S.
%A Imanuvilov, O. Yu.
%T Remarks on global controllability for the Burgers equation with two control forces
%J Annales de l'I.H.P. Analyse non linéaire
%D 2007
%P 897-906
%V 24
%N 6
%I Elsevier
%U https://doi.org/10.1016/j.anihpc.2006.06.010
%R 10.1016/j.anihpc.2006.06.010
%G en
%F AIHPC_2007__24_6_897_0
Guerrero, S.; Imanuvilov, O. Yu. Remarks on global controllability for the Burgers equation with two control forces. Annales de l'I.H.P. Analyse non linéaire, Volume 24 (2007) no. 6, pp. 897-906. doi : 10.1016/j.anihpc.2006.06.010. http://archive.numdam.org/articles/10.1016/j.anihpc.2006.06.010/

[1] Ancona F., Marson A., On the attainable set for scalar nonlinear conservation laws with boundary control, SIAM J. Control Optim. 36 (1) (1998) 290-312. | MR | Zbl

[2] Belishev M.I., On approximating properties of solutions of the heat equation, in: Control Theory of Partial Differential Equations, Lecture Notes in Pure and Appl. Math., vol. 242, Chapman and Hall/CRC, Boca Raton, FL, 2005, pp. 43-50. | MR | Zbl

[3] Coron J.-M., On the controllability of the 2-D incompressible Navier-Stokes equations with the Navier slip boundary conditions, ESAIM Control Optim. Calc. Var. 1 (1995/96) 35-75. | Numdam | Zbl

[4] J.-M. Coron, Some open problems on the control of nonlinear partial differential equations, in: H. Berestycki, M. Bertsch, B. Peletier, L. Véron (Eds.), Perspectives in Nonlinear Partial Differential Equations: In Honor of Haïm Brezis, in: Contemporary Mathematics, American Mathematical Society, Providence, RI, in press. | MR

[5] Coron J.-M., Global asymptotic stabilization for controllable systems without drift, Math. Control Signals Systems 5 (3) (1992) 285-312. | MR | Zbl

[6] Díaz J.I., Obstruction and some approximate controllability results for the Burgers equation and related problems, in: Control of Partial Differential Equations and Applications, Lecture Notes in Pure and Appl. Math., vol. 174, Dekker, New York, 1995, pp. 63-76. | MR | Zbl

[7] Fernández-Cara E., Guerrero S., On the controllability of Burgers system, C. R. Acad. Sci. Paris, Ser. I 341 (2005) 229-232. | MR | Zbl

[8] Fursikov A., Imanuvilov O.Yu., On controllability of certain systems simulating a fluid flow, in: Flow Control, Minneapolis, MN, 1992, IMA Vol. Math. Appl., vol. 68, Springer, New York, 1995, pp. 149-184. | MR | Zbl

[9] Glass O., Exact boundary controllability of 3-D Euler equation, ESAIM Control Optim. Calc. Var. 5 (2000) 1-44. | Numdam | MR | Zbl

[10] Horsin T., On the controllability of the Burgers equation, ESAIM Control Optim. Calc. Var. 3 (1998) 83-95. | Numdam | MR | Zbl

[11] Lions J.-L., Magenes E., Non-Homogeneous Boundary Value Problems and Applications, vol. I, Translated from the French by P. Kenneth, Die Grundlehren der Mathematischen Wissenschaften, Band 181, Springer-Verlag, New York-Heidelberg, 1972. | Zbl

Cited by Sources: